BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2007 >
Volume 1 Number 2 >

Please use this identifier to cite or link to this item:

Title: On the Construction of Codes from an Asymptotically Good Tower over F8
Authors: Caleb McKinley, Shor
Keywords: Asymptotically Good Tower
Code Construction
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 1, No 2, (2007), 171p-184p
Abstract: In 2002, van der Geer and van der Vlugt gave explicit equations for an asymptotically good tower of curves over the field F8. In this paper, we will present a method for constructing Goppa codes from these curves as well as explicit constructions for the third level of the tower. The approach is to find an associated plane curve for each curve in the tower and then to use the algorithms of Haché and Le Brigand to find the corresponding Goppa codes.
ISSN: 1312-6555
Appears in Collections:Volume 1 Number 2

Files in This Item:

File Description SizeFormat
sjc023-vol1-num2-2007.pdf159.74 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License